It is normal to have weight gain (about 5-10 pounds) and slight breast enlargement, very similar to that which occurs during pre-menstral syndrome, about a week after taking an ECP (Next Choice)? My breasts definitely feel heavier than usual and I'm just wondering if it is a side effect of the drug and if/when it will wear off?
I also started some heavy spotting/light bleeding yesterday to the point where I have to use a pad and my next period isn't due until November 19th. I guess I am kind of scared that these symptoms are early signs of pregnancy instead of side effects of the pill as I've read that implantation bleeding can occur as soon as 7 days after ovulation. My method of birth control failed when I had sex a day after my last period ended so I took an ECP a few hours after.
Are any of these symptoms I'm experiencing typical of a pregnancy a week after conception? I know it is unlikely that a pregnancy can occur a day after your period ends as you are still in the follicular phase but I guess I could just use some peace of mind while I'm waiting for my next period to start (hopefully) :-)
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.